# SDR RAIA00312308

- Difficulty date: December 10, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 11,382 hours, 12,561 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Box
- Part number: 90024252
- Part serial: 0700
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL- CAPT SIDE WINDSHIELD WIPER INOP.  MAINTENANCE REMOVED AND REPLACED CAPTAIN'S WIPER CONTROL BOX.
